# SDR AALA202112064094

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737*
- Aircraft serial: 31069
- Aircraft time: 37,810 hours, 15,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR BRACKET HOLDER BRACKET DOES NOT HOLD GIRT BAR PROPERLY. ADJUSTED CLIPS AS NEEDED.
